Author = Rashidinia, J.
NON-POLYNOMIAL SPLINE FOR THE NUMERICAL SOLUTION OF PROBLEMS IN CALCULUS OF VARIATIONS

Volume 5, 1 (WINTER), January 2015, Pages 1-14

Reza Jalilian; J. Rashidinia; K. Farjian; H. Jalilian


B-SPLINE COLLOCATION APPROACH FOR SOLUTION OF KLEIN-GORDON EQUATION

Volume 3, 1 (WINTER), January 2013, Pages 25-33

J. Rashidinia; F. Esfahani; S. Jamalzadeh


ANALYTICAL-NUMERICAL SOLUTION FOR NONLINEAR INTEGRAL EQUATIONS OF HAMMERSTEIN TYPE

Volume 2, 1 (WINTER), January 2012, Pages 61-69

J. Rashidinia; A. Parsa


APPLICATION OF THE SINC APPROXIMATION TO THE SOLUTION OF BRATU'S PROBLEM

Volume 2, 3 (SUMMER), January 2012, Pages 239-246

J. Rashidinia; N. Taher


NON-POLYNOMIAL QUARTIC SPLINE SOLUTION OF BOUNDARY-VALUE PROBLEM

Volume 1, 1 (WINTER), January 2011, Pages 35-44

J. Rashidinia; F. Barati


SPLINE COLLOCATION FOR NONLINEAR FREDHOLM INTEGRAL EQUATIONS

Volume 1, 1 (WINTER), January 2011, Pages 69-75

Z. Mahmoodi; J. Rashidinia; E. Babolian